# SDR RAIA201309080001

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 23,364 hours, 21,478 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE ACFT IN MANUAL MODE, RETURNED TO DEPARTURE.
